# SDR FDEA202510041886

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 38,285 hours, 21,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53832103206
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK UNDERFLOOR WEB CRACKED AT FR47 BETWEEN Y953 AND Y1456.   REPAIRED THE CRACKED WEB ON MAIN DECK UNDERFLOOR AT FR47 BETWEEN Y953 AND Y1456   PER A300-600F SRM53-15-15-201-C2. THIS IS CATEGORY  B  REPAIR AND MUST BE INSPECTED AT DEFINED INTERVALS PER SRI53-15-15-2-002-00. INSPECTION THRESHOLD FROM REPAIR   EMBODIMENT: 24000FC. SUBSEQUENT INSPECTION AT INTERVAL OF 3000FC.  MAJOR REPAIR IAW GMM6-2-100.
